# SDR DALA2022091406132

- Difficulty date: September 10, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 106,949 hours, 15,792 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 PER AMDS CARD 2561-01294-0102 STEP 11 , RH OVERWING SLIDE INFLATION BOTTLE TRIGGER CABLE BALL IS NOT IN ITS CORRECT POSITION, CORRECTIVE ACTION: REMOVED & REPLACED RH OFF WING INFLATION CYLINDER PER B767 AMM 25-65-02 (9172544)
